# SDR UALA2011081504296

- Difficulty date: August 14, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 71,298 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AIR NOISE: OVERHEAD DIST SYSTEM IS PARTIALLY OBSTRUCTED, WITH NO AIRFLOW FORWARD OF ROW 4 AND NONE AFT OF ROW 29.  CLEANED AFFECTED AREAS.
